An extention of gibbs variational principle for canonical partition function

Noviani, Elisabeth Pratidhina Founda and Dwandaru, Wipsar Sunu Brams (2013) An extention of gibbs variational principle for canonical partition function. Jurnal Sains Dasar, 2 (1). pp. 85-89. ISSN 2443-1273 (Unpublished)

[img]
Preview
Text
Elisabeth Pratidhina, Brams Dwandaru_An Extension of Gibbs Variational Principle for Canonical Partition Function_Jurnal Sains Dasar.pdf

Download (71kB) | Preview
Official URL: http://journal.uny.ac.id/index.php/jsd/article/vie...

Abstract

A variational principle is derived based upon the canonical partition functions. This variational principle is obtained using the Gibbs variational principle. Firstly, the Gibbs variational principle is highlighted for the canonical ensemble. Then, the Gibbs variational principle is modified such that a variational principle concerning the partition function is obtained. The latter variational principle is useful as the canonical partition function is an important quantity in deriving many thermodynamic quantities of a physical system based upon the distribution of the constituents that makes up the system.

Item Type: Article
Subjects: Physic Education
Divisions: Journal Publication
Depositing User: Elisabeth Pratidhina
Date Deposited: 23 Feb 2017 06:55
Last Modified: 28 Jun 2018 08:23
URI: http://repository.wima.ac.id/id/eprint/10420

Actions (login required)

View Item View Item